RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 1, Pages 3–19 (Mi mz10808)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Principle of Doubly Symmetric Kazmin Sets

G. I. Andriyanov

Kaluga Branch of Bauman Moscow State Technical University

Abstract: The problem of the completeness of the system of analytic functions of the form $\bigcup_{k=0}^2\{[W(z\delta^k)]^{3n}\}_{n=0}^\infty$, where $n=0,1,…$, $k=0,1,2$, and $\delta=\exp({2\pi i}/{3})$, in $A(D)$ is solved.

Keywords: system of analytic functions, completeness problem, boundary-value problem.

DOI: https://doi.org/10.4213/mzm10808

Full text: PDF file (543 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:1, 3–16

Bibliographic databases:

UDC: 517.442
Received: 08.06.2015
Revised: 18.01.2016

Citation: G. I. Andriyanov, “On the Principle of Doubly Symmetric Kazmin Sets”, Mat. Zametki, 101:1 (2017), 3–19; Math. Notes, 101:1 (2017), 3–16

Citation in format AMSBIB
\Bibitem{And17}
\by G.~I.~Andriyanov
\paper On the Principle of Doubly Symmetric Kazmin Sets
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 1
\pages 3--19
\mathnet{http://mi.mathnet.ru/mz10808}
\crossref{https://doi.org/10.4213/mzm10808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598747}
\elib{http://elibrary.ru/item.asp?id=28172121}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 1
\pages 3--16
\crossref{https://doi.org/10.1134/S0001434617010011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015673491}


Linking options:
  • http://mi.mathnet.ru/eng/mz10808
  • https://doi.org/10.4213/mzm10808
  • http://mi.mathnet.ru/eng/mz/v101/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Andriyanov, “Uniqueness spaces in the overdetermined Abel problem”, Siberian Math. J., 59:1 (2018), 1–10  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    References:56
    First page:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020